Iv'e taken ultram for 10 yrs, started suboxone 6 days ago and feel horrible. how can i taper off this?
I felt so much better after a week of the subs, what are your symptoms? What dose are you on? If you are taking atleast 12mg you should feel fine. The doc may have you on too low of a dose. If you dont mind me asking, did you cut down the opiates and if so what mg, and how soon after your last dose did you start the subs? I had been on methadone up to and abusing over 140 mgs a day with other things as well, when I was cutt off I suffered for three days. If you cut dose in half for two days and then in half again changing it lower by two mg every two days soon you will be over the nastyness of the side effects.
You may simply have too high a blood level of the other opiate and opiatr type drugs you are on and there was a reaction with the suboxone. Also, this is a long shot, but if you are allergic to Narcan you may not do well with Suboxone. I am allergic to Narcan and i can take Buprenex, but not Suboxone.I agree with the last answer in that you should check on the dosage. Peace!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 4 answers
Posted 18 Sep 2011 • 2 answers
Posted 20 Oct 2011 • 3 answers
Posted 20 Jan 2012 • 4 answers
Posted 25 Feb 2012 • 9 answers